# SDR DALA2019040702287

- Difficulty date: March 17, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N304DN
- Make and model: Airbus A321-211
- Aircraft serial: 7112
- Aircraft time: 7,825 hours, 4,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 27c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT SEAT 27C INOP, INSTALLED NEW FLOOR PROXIMITY ESCAPE PATH LIGHT ASSY @ SEAT 27C
